# SDR SWAA2024041160765

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1006 S27l&R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE SPLICE LOCATED BS 1006 BETWEEN S-27R TO S-27L WL 156 AT AFT CARGO COMPARTMENT.   REPLACED ANGLE SPLICE AND INSTALLED FITTING (2E/A) AND FASTENERS LOCATED BS 1016 BETWEEN S-27R TO S-27L WL 156 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 DWG 148A0933, SHEET 76, REV A, & DWG 147A0070, SHEET 79, REV A.
